# SDR 39NR20130909052

- Difficulty date: September 9, 2013
- Submitted: September 9, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Part time: 41,272 hours, 41,272 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF VERTICAL PRESSURE WEB AT BS 663, FOUND .25 INCH LONG CRACK AT LBL 41,  WL 194.  REPAIRED VERTICAL PRESSURE WEB IAW SRM 57-10-10, REPAIR NR 3, ALTERNATE NR 2.
